# SDR CA991007088

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Mlg
- Part time: 22,481 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAXI, THE NWS FAILED.  AFTER TAKEOFF, GEAR RETRACTED NORMALLY, BUT  FAILED TO EXTEND WHEN SELECTED.
